# SDR SWAA2024101548880

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 59,833 hours, 36,159 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR HYDRAULIC LEAK.<[01] R/R #4 MLG BRAKE PER AMM 32-41-41. OPS CHECK OK
